Biblioteca de la Universidad Complutense de Madrid

Diffeomorphisms between spheres and hyperplanes in infinite-dimensional Banach spaces

Impacto



Azagra Rueda, Daniel (1997) Diffeomorphisms between spheres and hyperplanes in infinite-dimensional Banach spaces. Studia Mathematica, 125 (2). pp. 179-186. ISSN 0039-3223

[img]
Vista previa
PDF
150kB

URL Oficial: http://journals.impan.gov.pl/sm/




Resumen

We prove that for every infinite-dimensional Banach space X with a Frechet differentiable norm, the sphere S-X is diffeomorphic to each closed hyperplane in X. We also prove that every infinite-dimensional Banach space Y having a (not necessarily equivalent) C-p norm (with p is an element of N boolean OR {infinity}) is C-p diffeomorphic to Y \ {0}.


Tipo de documento:Artículo
Palabras clave:Infinite-dimensional Banach space; Unit sphere; Hyperplane; Diffeomorphism
Materias:Ciencias > Matemáticas > Funciones (Matemáticas)
Código ID:12280
Depositado:23 Feb 2011 10:43
Última Modificación:06 Feb 2014 09:21

Sólo personal del repositorio: página de control del artículo